Please use this identifier to cite or link to this item:
Title: Об операции [ ] l, α, k
Authors: Гальмак, А. М.
Keywords: математика
Issue Date: 2010
Publisher: Магілёўскі дзяржаўны ўніверсітэт імя А. А. Куляшова
Citation: Гальмак, А. М. Об операции [ ] l, α, k / А. М. Гальмак // Веснік Магілёўскага дзяржаўнага ўніверсітэта імя А. А. Куляшова. Сер. В. Прыродазнаўчыя навукі (матэматыка, фізіка, біялогія). – 2010. – № 1 (35). – С. 34–38.
Appears in Collections:2010, № 1 (35)

Files in This Item:
File Description SizeFormat 
4722n.pdf879,21 kBAdobe PDFThumbnail

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.